# SDR UPS803131

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Ws 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'S2' CHECK, MAINTENANCE FOUND CORROSION ON INNER DOUBLER AT STA XFS 373, RT WING LEADING EDGE LOWER SIDE.  FABRICATED AND INSTALLED REPAIR PER UPS EO DC8-57-0546.
